# SDR SWAA990321

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: R530351
- Condition: Failed
- Location: Speed Brake
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FIRST TAKEOFF REJECTED DUE TO TAKEOFF WARNING HORN.  SPEED BRAKE CYCLED AND FOUND OK UNTIL LANDING.  NO LIGHTS ASSOCIATED WITH SPEED BRAKE SYSTEM AND AUTO SPOILERS INOP.  REMOVED AND REPLACED AUTO SPEED BRAKE ACTUATOR, OPS CKD GOOD PER M/M.
